# SDR BAQA089530

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 536 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: 104
- Condition: Malfunctioned
- Location: Heater
- Part time: 537 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"BLEED AIR" STAYS ON, ON CAD.  REPLACED WITH SERVICEABLE UNIT.
